# SDR REXA2016061901216

- Difficulty date: June 19, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING TO FUSELAGE PANEL ATTACH ANGLE BS 449.85 IS CRACKED.  REMOVED & REPLACED THE ATTACH ANGLE IAW SRM 51-42-06.
